Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Intersection multiplicity on blow-ups

Author: S. P. Dutta
Journal: J. Algebraic Geom. 22 (2013), 85-103
Published electronically: March 6, 2012
MathSciNet review: 2993048
Full-text PDF

Abstract | References | Additional Information

Abstract: A conjecture on vanishing and non-negativity of intersection multiplicity on the blow-up of a regular local ring at its closed point has been proposed. Proofs of vanishing, several special cases of non-negativity and a sufficient condition for non-negativity of this conjecture are described. The topic on intersection multiplicity on vector bundles is also addressed.

References [Enhancements On Off] (What's this?)


Additional Information

S. P. Dutta
Affiliation: Department of Mathematics, University of Illinois, 1409 West Green Street, Urbana, Illinois 61801

Received by editor(s): April 12, 2010
Received by editor(s) in revised form: August 30, 2010
Published electronically: March 6, 2012
Additional Notes: Supported by an NSA grant MDA H98230-06-1-0026.